| Catalog Number |
550025B317 |
| Medical Device Problem Codes |
Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Nerve Damage (1979)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported postoperative, the patient experienced sensory loss in left l3 area, thigh muscle weakness, due to damage caused during use of the sonopet iq tip.It was further reported that the patient is doing well, and sensory loss has returned.It was also reported that the original procedure for l2/3 laminectomy, left herniotomy, was completed successfully, with no medical intervention or delays.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.
Event or Problem Description
It was reported postoperative, the patient experienced sensory loss in left l3 area, thigh muscle weakness, due to damage caused during use of the sonopet iq tip.It was further reported that the patient is doing well, and sensory loss has subsided.It was also reported that the original procedure for l2/3 laminectomy, left herniotomy, was completed successfully, with no medical intervention or delays.